Bleeding While Taking Ovral-l

Updated
jalkhush Says:

I am taking ovral-l from last 4 months, first 3 months i got periods regularly but this month i got bleeding when 6 pills were left. I am getting bleeding since last 3 days, though i am continuing the pills. nevertheless bleeding is less compared to regular periods. is this normal or should i see doctor?

4 Replies

Earliest Newest Votes
1
MALLESHWARI Says:

i have pcos for that my doct.suggested me to use overalG 20tablets for 3 months.this is the first month of usage.i started using by 5th march bt today i absorbed bleeding.what shall i do? now.is it common thing that blleding during tha usage of those tablets.before the usage of these tablets i sffered from over bleeding in the form of clots for one month comtinuosly.so please advice me what to do present.

Was this helpful? -4
2
Verwon Says:

Hello, Ladies! How are you?

Yes, irregular bleeding can occur for about the first 3 months, as your body is getting used to the hormones in this medication. If it continues beyond that, then this may not be the right one for you to take and you may need to try a different one.

Are there any other questions or concerns?

Was this helpful? 1
3
Shilpi Says:

Hello.. My doc advised me to have d & c procedure and I went through it on the 12th of April. On the 19th of April 2017 I had a check up and my doc prescribed me overal-l for 21 days.. currently I am having moderate bleeding.. I wanted to know whether it is normal to have moderate bleeding while taking these tablets or is there something wrong? Please help.

Was this helpful? -2
4
Pikku Says:

Verwon (# 2) -hello Mam...mam jan 2017 m mujhe pata chala ki mujhe p.c.o.d m chist h ...fir m n treatment karaya jb vo 11mm thi fir Dr...n kha stop medicine 3mm hi h koi prblm nhi h but Dec 2017 se ...feb 2018 thk mera mansuration 9days thk rhne laga ....fir I changed my Dr....to unhoone ovral l medicine 2second day se start krne k liye kha 6jan se r continueblooding ho rahi h days ...r unhoone n kha ki jese hi medicine finished hogi firse mansuration start hojaye ge...

Was this helpful? 0

More Discussions:

bleeding while taking the pills

I started my first Lo Loestrin Fe pack last week due to long period of bleeding, it lasted about a month but not too hea...

2 REPLIES
Bleeding while taking Medroxyprogesterone

I have been having super heavy periods all my life. It's usually been controlled by the pill, but the one that worke...

1 REPLY
What to do if bleeding occur while taking aspilet ec 80mg

What yo do if nose bleeding occur wyl in medication using aspilet ec80mg ## If the bleeding is severe, please seek medic...

1 REPLY
Taking diane 35 -bleeding

Hi! Its my first time taking diane 35 and Ive finished the 21 tablets or 1 pack from aug.11 to 31. Then I stopped. I dis...

4 REPLIES
Taking drugs can cause bleeding to every women

Is sytotec can cause bleeding for not pregnant women? ## I am a 60 yr-old woman and have just had thyroid surgery and am...

1 REPLY
Heavy bleeding after taking primolut N Tab

I have had pcod since 2009. I am always having irregular periods also got hypothyroidism. Since the last 3 months I am h...

23 REPLIES
Bleeding didn't stop after taking Meprate

I have PCOD. My doctor prescribed me Meprate 10mg for 5 days. I took the tablets and I got my periods but it has been 16...

3 REPLIES
heavy bleeding after taking deviry

Hi dr am a little worried I have been bleeding for a month and a half my bleeding was not so heavy but after taking devi...

2 REPLIES
after taking ecp got bleeding after a week

good day girls, i am so paranoid i took ecp last week and now got heavy bleeding do I safe from being pregnant? but stil...

Continuous bleeding after taking prepone periods medicine

Hiee...i had tested in pregnancy test tube it was negative..but still periods doesnt come so i had take tablet to prepon...